CSpace  > 应用数学研究所
Subsonic-Sonic Limit of Approximate Solutions to Multidimensional Steady Euler Equations
Chen, Gui-Qiang1,2,3; Huang, Fei-Min4; Wang, Tian-Yi2,4,5
2016-02-01
Source PublicationARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS
ISSN0003-9527
Volume219Issue:2Pages:719-740
AbstractA compactness framework is established for approximate solutions to subsonic-sonic flows governed by the steady full Euler equations for compressible fluids in arbitrary dimension. The existing compactness frameworks for the two-dimensional irrotational case do not directly apply for the steady full Euler equations in higher dimensions. The new compactness framework we develop applies for both non-homentropic and rotational flows. One of our main observations is that the compactness can be achieved by using only natural weak estimates for the mass balance and the vorticity, along with the Bernoulli law and the entropy relation, through a more delicate analysis on the phase space. As direct applications, we establish two existence theorems for multidimensional subsonic-sonic full Euler flows through infinitely long nozzles.
DOI10.1007/s00205-015-0905-7
Language英语
Funding ProjectUK EPSRC Science and Innovation Award[EP/E035027/1] ; NSFC[10728101] ; NSFC[10825102] ; Royal Society-Wolfson Research Merit Award (UK) ; National Basic Research Program of China (973 Program)[2011CB808002] ; China Scholarship Council[201204910256] ; NSF of China[11371064]
WOS Research AreaMathematics ; Mechanics
WOS SubjectMathematics, Interdisciplinary Applications ; Mechanics
WOS IDWOS:000367515900005
PublisherSPRINGER
Citation statistics
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/21693
Collection应用数学研究所
Corresponding AuthorChen, Gui-Qiang
Affiliation1.Fudan Univ, Sch Math Sci, Shanghai 200433, Peoples R China
2.Univ Oxford, Math Inst, Radcliffe Observ Quarter, Oxford OX2 6GG, England
3.Acad Sinica, Acad Math & Syst Sci, Beijing 100190, Peoples R China
4.Acad Sinica, Acad Math & Syst Sci, Inst Appl Math, Beijing 100190, Peoples R China
5.Wuhan Univ Technol, Sch Sci, Dept Math, Wuhan 430070, Hubei, Peoples R China
Recommended Citation
GB/T 7714
Chen, Gui-Qiang,Huang, Fei-Min,Wang, Tian-Yi. Subsonic-Sonic Limit of Approximate Solutions to Multidimensional Steady Euler Equations[J]. ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS,2016,219(2):719-740.
APA Chen, Gui-Qiang,Huang, Fei-Min,&Wang, Tian-Yi.(2016).Subsonic-Sonic Limit of Approximate Solutions to Multidimensional Steady Euler Equations.ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS,219(2),719-740.
MLA Chen, Gui-Qiang,et al."Subsonic-Sonic Limit of Approximate Solutions to Multidimensional Steady Euler Equations".ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS 219.2(2016):719-740.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Chen, Gui-Qiang]'s Articles
[Huang, Fei-Min]'s Articles
[Wang, Tian-Yi]'s Articles
Baidu academic
Similar articles in Baidu academic
[Chen, Gui-Qiang]'s Articles
[Huang, Fei-Min]'s Articles
[Wang, Tian-Yi]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Chen, Gui-Qiang]'s Articles
[Huang, Fei-Min]'s Articles
[Wang, Tian-Yi]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.